# SDR SWIA201024421

- Difficulty date: June 14, 2010
- Submitted: June 24, 2010
- Operation: Air carrier
- Aircraft: N292SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120319
- Aircraft time: 31,073 hours, 45,250 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Regulator
- Part number: 38E966A
- Part serial: RF1888
- Condition: Failed
- Location: De-Ice System
- Part time: 20,946 hours, 28,293 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

LEFT ENGINE SHUT DOWN DUE TO BLEED LEAK INDICATION.  (FLT 6687)  REPLACED DE-ICE SYSTEM PRESSURE REGULATOR.  P/N 38E96-6A, S/N OFF RF-1888.
